Lancaster EPrints

Modeling the geomagnetic perturbations produced by ionospheric currents, above and below the ionosphere

Richmond, A.D. (2002) Modeling the geomagnetic perturbations produced by ionospheric currents, above and below the ionosphere. Journal of Geodynamics, 33 (1-2). pp. 143-156. ISSN 0264-3707

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Geodynamics
Uncontrolled Keywords: magnetometer DCS-publications-id ; art-534 ; DCS-publications-credits ; samnet
Subjects: UNSPECIFIED
Departments: UNSPECIFIED
ID Code: 35313
Deposited By: Dr Steve Marple
Deposited On: 20 Jan 2011 10:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:48
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/35313

Actions (login required)

View Item